# SDR DALA2025011300268

- Difficulty date: January 9, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 59,302 hours, 42,501 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND TOOL MARKS WERE FOUND ON INNER HOLE #27 AND WEAR ON UPPER SKIN AROUND FROM #27 AT RH HORIZONTAL STAB. SUMMARY OF NRC 00735: CORROSION LEVEL 2. CORROSION IN HOLE #27 AT RH HORIZONTAL STAB WAS REPAIRED PER PRI 622779-14 REV 2 & ER/A 622779-14 REV ORIGINAL. REPAIR APPROVAL IS LIMITED TO 24 MONTHS FROM 24DEC24. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIERED FOR CONTINUED SERVICE BEYOND THIS LIMIT. NOTE TO ENGINEER: DAMAGE TOLERANCE EVALUATION IS REQUIERED IN ACCORDANCE WITH PROCEDURES ESTABLISHED IN FAA AC 120-93. (REFRENCE LOG PAGE 0748181). ASSOCIATED ER/A 14-622779 ADDED FOR AC 9544. (LP #0753609)
